TU Darmstadt / ULB / TUprints

Incremental Confined Types Analysis

Eichberg, Michael and Kanthak, Sebastian and Kloppenburg, Sven and Mezini, Mira and Schuh, Tobias (2006):
Incremental Confined Types Analysis. (Publisher's Version)
In: Electronic Notes in Theoretical Computer Science, 164 (2), pp. 81-96. Elsevier, ISSN 1571-0661,
DOI: 10.25534/tuprints-00014558,
[Article]

[img]
Preview
Text
1-s2.0-S157106610600483X-main.pdf
Available under CC-BY-NC-ND 3.0 International - Creative Commons, Attribution Non-commerical, No-derivatives.

Download (625kB) | Preview
Item Type: Article
Origin: Secondary publication via Golden Open Access
Status: Publisher's Version
Title: Incremental Confined Types Analysis
Language: English
Abstract:

Research related to alias protection and related concepts, such as, confined types and ownership types has a long tradition and is a promising concept for the design and implementation of more reliable and secure software. Unfortunately, the use of these concepts is not widespread as most implementations are proofs of concept and fall short with respect to the integration with standard software development tools and processes. In this paper, we discuss an implementation of confined types based on Java 5 annotations. The contribution of this paper is twofold: First, we discuss the incrementalization of the confined types analysis and second, we present the integration of the analysis into Eclipse using the static analysis platform Magellan.

Journal or Publication Title: Electronic Notes in Theoretical Computer Science
Journal volume: 164
Number: 2
Publisher: Elsevier
Classification DDC: 000 Allgemeines, Informatik, Informationswissenschaft > 004 Informatik
Divisions: 20 Department of Computer Science > Software Technology
Date Deposited: 04 Dec 2020 08:57
Last Modified: 06 Dec 2020 06:20
DOI: 10.25534/tuprints-00014558
Corresponding Links:
URN: urn:nbn:de:tuda-tuprints-145587
URI: https://tuprints.ulb.tu-darmstadt.de/id/eprint/14558
Export:
Actions (login required)
View Item View Item